# SDR UPS04843492

- Difficulty date: November 13, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SLIDING WINDOW WILL NOT OPEN.  LUBED UPPER CATCH ON SLIDING WINDOW.  OP CHECKS GOOD.  WINDOW OPENS EASILY.
